Treatment of a patient with Papillon-Lefevre syndrome. A case report

H. K. Jackson Lu, C. T. Lin, H. W. Kwan

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish
Pages (from-to)789-793
Number of pages5
JournalJournal of Periodontology
Volume58
Issue number11
Publication statusPublished - 1987

ASJC Scopus subject areas

  • Dentistry(all)

Cite this

Jackson Lu, H. K., Lin, C. T., & Kwan, H. W. (1987). Treatment of a patient with Papillon-Lefevre syndrome. A case report. Journal of Periodontology, 58(11), 789-793.